# SDR SIMA20140821010

- Difficulty date: August 21, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 24,584 hours, 20,025 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mount Flange
- Condition: Corroded
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT'S WINDSHIELD INTERNAL MOUNTING FLANGE ON WINDSHIELD HAS CORROSION ON LOWER EDGE.  REMOVED CORROSION IAW CMM 56-10-01, APPLIED SURFACE PROTECTION IAW CPM 51-21-04 FOUND TO BE ACCEPTED AS IS IAW ERS-EM-5600-043 SEE TURNOVER FOR DETAILS.
